# SDR QXEA2019041500177

- Difficulty date: April 13, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 41,032 hours, 42,938 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483037
- Part serial: FAH0125
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,743 hours, 3,072 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH GEAR DOWN SELECTION, THE LEFT AND RIGHT MAIN GEAR CAME DOWN NORMALLY. THE NOSE GEAR INDICATED RED NOT DOWN ON THE NORMAL INDICATOR AND THE ALTERNATE GEAR INDICATOR. RAN THE E/A CHECKLIST TO EXTEND THE GEAR NORMALLY. NOSE GEAR CAME DOWN. NORMAL LANDING. REMOVED FROM SERVICE. REMOVED AND REPLACED THE NLG DOORS MECHANICAL SEQUENCE VALVE, OPS CHECKED GOOD. RETURNED TO SERVICE.
